Current Issue 

Volume 11, Dec 2023

Issue 1

S.No Title of The Article Authors Published In Pages  
1 SOME INEQUALITIES RELATING TO GENERALIZED RELATIVE ORDER $(\alpha ,\beta )$ AND GENERALIZED RELATIVE TYPE $(\alpha ,\beta )$ OF MEROMORPHIC FUNCTIONS WITH RESPECT TO ENTIRE FUNCTION Tanmay Biswas
Chinmay Biswas
Volume 11 Issue 1 01-16 Read more
2 ON SOME EXTENDED SPECIAL FUNCTIONS WITH THE BI-FOX-WRIGHT FUNCTION KERNEL M. L. Kaurangini
M. P. Chaudhary
U. M. Abubakar
I. O. Kiymaz
E. Ata
Volume 11 Issue 1 17-42 Read more
3 SOME DIOPHANTUS-FERMAT DOUBLE EQUATIONS EQUIVALENT TO FREY'S ELLIPTIC CURVE Andrea Ossicini Volume 11 Issue 1 43-54 Read more
4 ON RAMANUJAN’S TAU-FUNCTION J. López-Bonilla
S. Vidal-Beltrán
R. Rajendra
P. Siva Kota Reddy
Volume 11 Issue 1 55-62 Read more
5 $\beta$-$b$-REGULARITY IN FUZZY SETTING Anjana Bhattacharyya Volume 11 Issue 1 63-78 Read more
6 $\mathbf{P}$-VALENTLY BAZILEVI\v{C} FUNCTIONS DEFINED WITH HIGHER ORDER DERIVATIVES Mohamed K. Aouf
Adela O. Mostafa
Teodor Bulboacua
Volume 11 Issue 1 79-106 Read more
7 SOME ELLIPTICAL INTEGRALS ASSOCIATED WITH HYPERGEOMETRIC FUNCTIONS Salahuddin
M. P. Chaudhary
Volume 11 Issue 1 107-114 Read more
8 AN APPROACH TO THE STUDY OF FIXED POINT THEORY IN HILBERT SPACE Muhammed Raji
Musa Adeku Ibrahim
Volume 11 Issue 1 115-126 Read more
9 TENSOR PRODUCT OF INTUITIONISTIC FUZZY MODULES P. K. Sharma
Chandni
Volume 11 Issue 1 127-144 Read more
10 $\alpha$-PRECOMPACT SPACE IN FUZZY TOPOLOGICAL SPACE Anjana Bhattacharyya Volume 11 Issue 1 145-158 Read more
11 FRACTIONAL CALCULUS AND FRACTIONAL KINETIC EQUATION INVOLVING EXTENDED HYPERGEOMETRIC FUNCTION M. L. Kaurangini
M. P. Chaudhary
E. Ata
I. O. Kiymaz
U. M. Abubakar
Volume 11 Issue 1 159-174 Read more
12 FIXED POINT THEOREMS IN GENERALISED CONE METRIC SPACES Thokchom Chhatrajit Singh Volume 11 Issue 1 175-186 Read more